Expand this Topic clickable element to expand a topic
Skip to content
Optica Publishing Group

Lorentz transformation of packetlike solutions of the homogeneous-wave equation

Not Accessible

Your library or personal account may give you access

Abstract

We show that certain Gaussian packetlike solutions of the homogeneous-wave equation can be explained as monochromatic Gaussian beams observed in another reference inertial frame.

© 1986 Optical Society of America

Full Article  |  PDF Article
More Like This
Packetlike solutions of the homogeneous-wave equation

P. A. Bélanger
J. Opt. Soc. Am. A 1(7) 723-724 (1984)

Gaussian pulsed beams with arbitrary speed

Stefano Longhi
Opt. Express 12(5) 935-940 (2004)

Aperture realizations of exact solutions to homogeneous-wave equations

Richard W. Ziolkowski, Ioannis M. Besieris, and Amr M. Shaarawi
J. Opt. Soc. Am. A 10(1) 75-87 (1993)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (14)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics

Select as filters


Select Topics Cancel
© Copyright 2022 | Optica Publishing Group. All Rights Reserved